# SDR SWIA202266189

- Difficulty date: June 13, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBOARD FLAP VANE IS DENTED BETWEEN W.S. 162 TO W.S. 178.     (C-CHECK RO 7/26/2022)    REMOVED AND REPLACED R/H WING OUTBOARD FLAP VANE BETWEEN W.S. 162 TO W.S. 178 IAW CRJ 200 SRM 51-42-13 REV 38B DATED 11/25/2020. REF CONTINUATION CARD FOR WORK PERFORMED. M337 AND SKYCARD 51-900-1003 SKY COMPLIED WITH. NO CHANGE TO WEIGHT AND BALANCE.
